# SDR 9702392705

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802EA
- Make and model: Boeing 727225
- Aircraft serial: 22433
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH WITH GEAR SELECTED TO THE DOWN POSITION, THE RIGHT MAIN GEAR FAILED TO INDICATE DOWN AND LOCKED.  GEAR WAS RECYCLED AND ALL THREE GREEN GEAR INDICATION LIGHTS INDICATED NORMAL.  AIRCRAFT LANDED WITHOUT INCIDENT.  TROUBLESHOT THE RIGHT GEAR INDICATION SYSTEM.  REPLACED OLD TYPE SENSOR WITH NEW TYPE SENSOR, OPERATIONAL CHECK OF LANDING GEAR INDICATION SYSTEM CHECKED OK.
